Advertisement

Archiv der Mathematik

, Volume 36, Issue 1, pp 168–178 | Cite as

On the existence of nonoscillatory solutions tending to zero at ∞ for differential equations with positive delays

  • Ch. G. Philos
Article

Keywords

Differential Equation Nonoscillatory Solution Positive Delay 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    T. Kusano andH. Onose, Asymptotic behavior of nonoscillatory solutions of functional differential equations of arbitrary order. J. London Math. Soc.14, 106–112 (1976).Google Scholar
  2. [2]
    T. Kusano andH. Onose, Nonoscillation theorems for differential equations with deviating argument. Pacific J. Math.63, 185–192 (1976).Google Scholar
  3. [3]
    G. Ladas. Sharp conditions for oscillations caused by delays. Applicable Anal.9, 93–98 (1979).Google Scholar
  4. [4]
    G.Ladas, V.Akshmikantham and J. S.Papadakis, Oscillations of higher-order retarded differential equations generated by the retarded argument. Symposium on delay and functional differential equations, University of Utah, March 7–11, 1972.Google Scholar
  5. [5]
    D. L. Lovelady, Positive bounded solutions for a class of linear delay differential equations. Hiroshima Math. J.6, 451–456 (1976).Google Scholar
  6. [6]
    Ch. G. Philos, Oscillatory and asymptotic behavior of all solutions of differential equations with deviating arguments. Proc. Roy. Soc. Edinburgh Sect. A,81, 195–210 (1978).Google Scholar
  7. [7]
    Ch. G. Philos andV. A. Staikos, Asymptotic properties of nonoscillatory solutions of differential equations with deviating argument. Pacific J. Math.70, 221–242 (1977).Google Scholar
  8. [8]
    Y. G. Sficas, Strongly monotone solutions of retarded differential equations. Canad. Math. Bull.22, 403–412 (1979).Google Scholar
  9. [9]
    Y. G. Sficas, On the behavior of nonoscillatory solutions of differential equations with deviating argument. J. Nonlinear Anal.3, 379–394 (1979).Google Scholar

Copyright information

© Birkhäuser Verlag 1981

Authors and Affiliations

  • Ch. G. Philos
    • 1
  1. 1.Department of MathematicsUniversity of Ioannina IoanninaGreece

Personalised recommendations